A systematic review of the drug-induced Stevens-Johnson syndrome and toxic epidermal necrolysis in Indian population.

@article{Patel2013ASR,
  title={A systematic review of the drug-induced Stevens-Johnson syndrome and toxic epidermal necrolysis in Indian population.},
  author={Tejas K. Patel and Manish Jasmatbhai Barvaliya and Dineshchandra Sharma and C. B. Tripathi},
  journal={Indian journal of dermatology, venereology and leprology},
  year={2013},
  volume={79 3},
  pages={389-98}
}
BACKGROUND Stevens-Johnson syndrome (SJS) and toxic epidermal necrolysis (TEN) are rare severe cutaneous drug reactions. No large scale epidemiological data are available for this disorder in India. AIMS To carry out a systematic review of the published evidence of the drug-induced SJS and TEN in Indian population. METHODS Publications from 1995 to 2011 describing SJS and TEN in Indian population were searched in PubMed, MEDLINE, EMBASE and UK PUBMED Central electronic databases. Data were… CONTINUE READING

Citations

Publications citing this paper.
Showing 1-10 of 17 extracted citations

References

Publications referenced by this paper.
Showing 1-10 of 53 references

syndrome, toxic epidermal necrolysis and SJS‐TEN overlap: A retrospective study of causative drugs and clinical outcome

  • VK Sharma, G Sethuraman, Johnson Minz A. Stevens
  • Indian J Dermatol Venereol Leprol 2008;74:238‐40
  • 2008
Highly Influential
10 Excerpts

Similar Papers

Loading similar papers…